# SDR DALA2022052403548

- Difficulty date: May 20, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 52,299 hours, 35,911 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON EXTERNAL FUSELAGE SKIN STA Y=1022 BTW LONG 13RH-14 RH (FUS). SUMMARY OF NRC 00029: FUSELAGE SKIN STA Y=1022 WAS REPAIRED PER PRI 599215-14 REV. 2 AND ER/A 599215-14 REV ORIGINAL SECTION I: PERMANENET REPAIR. ACCOMPLISH REPETITIVE INSPECTION WITHIN EVERY 24 MONTH INTERVAL AFTER 19MAY22 PER ER/A 599215-14 REV ORIG. SEC II. (LP #2243616)
